Arinac Tab

Arinac Tab 200mg/30mg 10×10’s

32.50

Product Description

Product Name: Arinac Tab 200mg/30mg 10×10’s

Product Form: Tablets

Pack Size: 10×10’s

Marketed By: ABBOTT LABORATORIES (PAKISTAN) LTD

Generic Category: Cold preparation without Anti-infectives

Ingredients: Ibuprofen 200mg, Pseudoephedrine 30mg

Categories: , Tags: ,

Product Description

Rs.32.50

Rs. 3.25 per Tablet
100 Tablets per pack
10 Tablets per strip

Product Name: Arinac Tab 200mg/30mg 10×10’s

Product Form: Tablets

Pack Size: 10×10’s

Marketed By: ABBOTT LABORATORIES (PAKISTAN) LTD

Generic Category: Cold preparation without Anti-infectives

Ingredients: Ibuprofen 200mg, Pseudoephedrine 30mg

Uses

It is used to reduce fever and treat pain or inflammation caused by many conditions such as headache, toothache, back pain, arthritis, menstrual cramps, or minor injury.

Side Effects

Upset stomach, mild heartburn, nausea, vomiting, bloating, gas, diarrhea, constipation, bloating, gas, diarrhea, constipation, decreased appetite

When not to use

Contraindicated in patients with known hypersensitivity to the active ingredient and this should not be given to patients who have experienced asthma, urticaria, or allergic-type reactions after taking aspirin or other NSAIDs.

For more medicines,visit: https://pharmacy.samaa.pk/

For similar products,visit: https://clinix.pk/product-category/otc/

Brand

Abbott

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Scroll to Top
%d bloggers like this: